# SDR DALA2020040602153

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,419 hours, 14,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FOUND AT PAX R2 DOOR T-CHORD. CORROSION T-CHORD AT PAX R2 DOOR REPLACED (LP 1543081)
